Woman’s swollen lips traced to severe Polysporin ointment allergy

Severe allergic contact dermatitis due to Polysporin

» Top New Releases in Books


A woman developed a severe allergic reaction to the antibiotic ointment Polysporin that left her with itchy, red and scaly swelling of her lips, and swollen cheeks, say doctors in Ottawa who want consumers to substitute another product in routine wound care.

CBC | Health News

Post Author: martin

Avatar
Martin is an enthusiastic programmer, a webdeveloper and a young entrepreneur. He is intereted into computers for a long time. In the age of 10 he has programmed his first website and since then he has been working on web technologies until now. He is the Founder and Editor-in-Chief of BriefNews.eu and PCHealthBoost.info Online Magazines. His colleagues appreciate him as a passionate workhorse, a fan of new technologies, an eternal optimist and a dreamer, but especially the soul of the team for whom he can do anything in the world.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.